# SDR P5CA9701434

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300161100412
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INERTIAL NAVIGATION SYSTEM FAILED AFTER TAKEOFF DISPLAY WAS BLANK WITH RED WARNING LIGHT ON.  NR 3 INERTIAL NAVIGATION SYSTEM HAS ADC AND MX RQD FLASHING IN STATUS DISPLAY.  AIRCRAFT RETURNED TO SIN.  REPLACED NR 1 INU AND ALIGNED PER M/M 34-41-00.  PLACARDED NR 3 INU PER MEL 34-27-1.
